MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA
Catalog Number 363220
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Three used samples were returned for evaluation.Upon visual inspection, one of the samples had the bottom of the distal backcheck valve broken off into the sidearm of the distal ultrasite valve.This appeared to be the result of excess force applied at some time during the handling/use of the set.The other two samples were tested for leakage per the specification and leakage was observed at the bonded joint between the proximal backcheck valve and the ultrasite valve on one of the sets.There was no leakage detected on the other set.This returned set met requirements according to specification, and the reported failure could not be reproduced.During the complaint review process for the reported catalog number and lot number a trend was identified and capa (b)(4) was opened to address leaking at the bonded joint.The product dimensions were modified and a new assembly fixture was implemented to allow for better bonding.The assembly procedure was updated, and the appropriate personnel were trained on the updated procedure.This capa is now closed.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.If additional pertinent information becomes available a follow-up report will be filed.Note: this case is being filed retrospectively as a result of a review of recent customer complaint information.Based on additional information and details provided in another complaint case, it was determined that this case is reportable in accordance with the requirements of 21 cfr 803.B.Braun has conducted a retrospective review for all complaints of a similar nature in accordance with internal procedure (b)(4).
 
Event or Problem Description
As reported by user facility: event 2: leaking at blood filter.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo, dominican republic
DR 
MDR Report Key6124500
Report Number9614279-2016-00100
Device Sequence Number18927034
Product Code FPA
UDI-Device Identifier04046964294396
UDI-Public(01)04046964294396(17)191130(10)0061404430
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/10/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Catalogue Number363220
Device Lot Number0061404430
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2015
Initial Report FDA Received Date11/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1